Polylogarithmic connections with Euler sums

Full text for this resource is not available from the Research Repository.

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2016) Polylogarithmic connections with Euler sums. Sarajevo Journal of Mathematics, 12 (1). 17 - 32. ISSN 1840-0655

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/34286
DOI 10.5644/SJM.12..02
Official URL http://www.anubih.ba/Journals/vol.12,no-1,y16/02Re...
Subjects Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
Keywords harmonic numbers; reciprocal binomial coefficients
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login